MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AQUAMANTYS MBS W/ LIGHT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC NAVIGATION, INC AQUAMANTYS MBS W/ LIGHT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-301-1
Medical Device Problem Codes Failure to Prime (1492); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: cannot confirm complaint.Upon receiving the device the tubing was cut and unable to conduct analysis.The device was decontaminated.H6: codes b01, c07 d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that during a surgical procedure, the handpiece failed to prime and there was no saline flow in tubing.Initially tubing was placed into the pump segment and the prime button was pressed.The pump segment rollers were audibly turning inside but there was no fluid movement.The prime feature was stopped and the tubing was removed from the pump.Troubleshooting methods were performed with tubing removed and prime button pressed briefly with the pump segment open to visually inspect movement of the rollers (no issue noted), the iv bag was squeezed but no fluid was passing through the tubing, a new 1000ml bag of saline was spiked and the drip chamber was squeezed but did not move fluid down the tubing, a final attempt was made by placing the tubing back into the pump segment but the tubing would not prime or deliver fluid to the tip of the device.Failed to resole the issue after multiple attempts.A new handpiece was delivered to the sterile field and then connected to the aex generator, it worked without issue.No reported impact on patient.Additional information was received.It was reported that the surgery performed at the time of event occurred was an anterolateral approach to a total hip arthroplasty and there was a minor surgical delay of 3 minutes.

Brand Name
AQUAMANTYS MBS W/ LIGHT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22892147
Report Number1723170-2025-03068
Device Sequence Number5802560
Product Code GEI
UDI-Device Identifier00763000280918
UDI-Public(01)00763000280918(17)280309(10)PHC1025C(20)01
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K073495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-301-1
Device Catalogue Number23-301-1
Device Lot NumberPHC1025C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight104 KG